Goldenseal Overdose

If you think you or someone else may have overdosed on any medication or supplement, including goldenseal, please seek medical attention immediately.
 
Little is known about the effects of an overdose with goldenseal. It is not even clear if an overdose with this supplement is possible, or how much goldenseal would result in an overdose.
 
It is not known how to best treat a goldenseal overdose (if, indeed, an overdose is even possible), since it is not known exactly what effects an overdose might cause. Therefore, treatment (if necessary) will involve supportive care, which consists of treating the symptoms that occur as a result of the overdose.
 
It is important that you seek medical attention immediately if you believe that you may have overdosed on goldenseal.
 
5 Tips to Keep a Cold at Bay

Goldenseal Supplement Information

Referring Pages:
Terms of Use
Advertise with Us
Contact Us
About eMedTV
Privacy Policy
Copyright © 2006-2017 Clinaero, Inc.
eMedTV serves only as an informational resource. This site does not dispense medical advice or advice of any kind. Site users seeking medical advice about their specific situation should consult with their own physician. Click Terms of Use for more information.